Existence, Uniqueness and Stability Results of Impulsive Stochastic Semilinear Functional Differential Equations with Infinite Delays
- Department of Mathematics and Computer Applications, PSG College of Technology, Coimbatore-641 004, Tamil Nadu, India.
This article presents the results on existence, uniqueness and stability
of mild solution for impulsive stochastic semilinear functional differential
equations with non-Lipschitz condition and Lipschitz condition. The results
are obtained by using the method of successive approximation and Bihari’s
- Successive approximation
- Bihari’s inequality.
A. Anguraj, M. M. Arjunan, E. Hernández , Existence results for an impulsive partial neutral functional differential equations with state - dependent delay, Appl. Anal. , 86 (2007), 861-872.
A. Anguraj, A.Vinodkumar, Existence, Uniqueness and Stability Results of Impulsive Stochastic Semilinear Neutral Functional Differential Equations with Infinite Delays, E .J. Qualitative Theory of Differential Equations , 67 (2009), 1- 13.
J. Bao, Z. Hou , Existence of mild solutions to stochastic neutral partial functional differential equations with non-Lipschitz coefficients, J. Comput. Math. Appl. , 59 (2010), 207-214.
I. Bihari , A generalization of a lemma of Bellman and its application to uniqueness problem of differential equations, Acta Math. Acad. Sci. Hungar. , 7 (1956), 71-94.
G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge (1992)
T. E. Govindan, Stability of mild solutions of stochastic evolution equations with variable delay, Stochastic Anal. Appl. , 21 (2003), 1059 - 1077.
E. Hernández, M. Rabello, H. R. Henriquez, Existence of solutions for impulsive partial neutral functional differential equations, J. Math. Anal. Appl. , 331 (2007), 1135-1158.
V. Lakshmikantham, D. D. Bainov, P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore (1989)
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Newyork (1983)
Y. Ren, N. Xia, Existence, uniqueness and stability of the solutions to neutral stochastic functional differential equations with infinite delay, Appl. Math. Comput. , 210 (2009), 72 -79.
Y. Ren, S. Lu, N. Xia, Remarks on the existence and uniqueness of the solutions to stochastic functional differential equations with infinite delay, J. Comput. Appl. Math. , 220 (2008), 364-372.
R. Sakthivel, J. Luo , Asymptotic stability of impulsive stochastic partial differential equations with infinite delays, J. Math. Anal. Appl. , 342 (2009), 753-760.
R. Sakthivel, J. Luo, Asymptotic stability of nonlinear impulsive stochastic differential equations , Statist. Probab. Lett. , 79 (2009), 1219-1223.
A. M. Samoilenko, N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore (1995)
J. Yang, S. Zhong, W. Luo, Mean square stability analysis of impulsive stochastic differential equations with delays, J. Comput. Appl. Math. , 216 (2008), 474-483.
Z. Yang, D. Xu, L. Xiang, Exponential p- stability of impulsive stochastic differential equations with delays, Physics Letter A , 356 (2006), 129 - 137.